×

Beyond Adomian polynomials: He polynomials. (English) Zbl 1197.65061

Not reviewed.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

65J99 Numerical analysis in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] He, J.H., Homotopy perturbation technique, Comput methods appl mech eng, 178, 257-262, (1999) · Zbl 0956.70017
[2] He, J.H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int J non-linear mech, 35, 37-43, (2000) · Zbl 1068.74618
[3] He, J.H., Homotopy perturbation method for bifurcation of nonlinear problems, Int J non-linear sci numer simul, 6, 207-208, (2005) · Zbl 1401.65085
[4] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals, 26, 695-700, (2005) · Zbl 1072.35502
[5] He, J.H., The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl math comput, 151, 287-292, (2004) · Zbl 1039.65052
[6] He, J.H., Homotopy perturbation method: a new nonlinear analytical technique, Appl math comput, 135, 73-79, (2003) · Zbl 1030.34013
[7] He, J.H., Limit cycle and bifurcation of nonlinear problems, Chaos, solitons & fractals, 26, 827-833, (2005) · Zbl 1093.34520
[8] He, J.H., Homotopy perturbation method for solving boundary value problems, Phys lett A, 350, 87-88, (2006) · Zbl 1195.65207
[9] Ariel, P.D.; Hayat, T.; Asghar, S., Homotopy perturbation method and axisymmetric flow over a stretching sheet, Int J non-linear sci numer simul, 7, 399-406, (2006)
[10] Beléndez, A.; Hernández, T.; Beléndez, Application of he’s homotopy perturbation method to the Duffing-harmonic oscillator, Int J non-linear sci numer simul, 8, 79-88, (2007) · Zbl 1119.70017
[11] Cveticanin, L., Homotopy-perturbation method for pure nonlinear differential equation, Chaos, solitons & fractals, 30, 1221-1230, (2006) · Zbl 1142.65418
[12] Ganji, D.D.; Sadighi, A., Application of he’s homotopy-perturbation method to nonlinear coupled systems of reaction – diffusion equations, Int J non-linear sci numer simul, 7, 411-418, (2006)
[13] Rafei, M.; Ganji, D.D., Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method, Int J non-linear sci numer simul, 7, 321-328, (2006) · Zbl 1160.35517
[14] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method, Int J non-linear sci numer simul, 7, 7-14, (2006) · Zbl 1187.76622
[15] Siddiqui, A.M.; Ahmed, M.; Ghori, Q.K., Couette and Poiseuille flows for non-Newtonian fluids, Int J non-linear sci numer simul, 7, 15-26, (2006) · Zbl 1401.76018
[16] Ozis, T.; Yidirim, A., Determination of limit cycles by a modified straightforward expansion for nonlinear oscillators, Chaos, solitons & fractals, 32, 445-448, (2007)
[17] He, J.H., Some asymptotic methods for strongly nonlinear equations, Int J mod phys B, 20, 1141-1199, (2006) · Zbl 1102.34039
[18] He, J.H., New interpretation of homotopy perturbation method, Int J mod phys B, 20, 2561-2568, (2006)
[19] Ghorbani, A.; Saberi-Nadjafi, J., He’s homotopy perturbation method for calculating Adomian polynomials, Int J non-linear sci numer simul, 8, 229-232, (2007) · Zbl 1401.65056
[20] Abassy, T.A.; El-Tawil, M.A.; Saleh, H.K., The solution of burgers’ and good Boussinesq equations using ADM-pade technique, Chaos, solitons & fractals, 32, 1008-1026, (2007) · Zbl 1130.35111
[21] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int J non-linear sci numer simul, 7, 27-34, (2006) · Zbl 1401.65087
[22] Bildik, N.; Konuralp, A., The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations, Int J non-linear sci numer simul, 7, 65-70, (2006) · Zbl 1401.35010
[23] Adomian, G., Solving frontier problems of physics. the decomposition method, (1994), Kluwer Boston, MA · Zbl 0802.65122
[24] Adomian, G., A review of the decomposition method in applied mathematics, J math anal appl, 135, 501-544, (1988) · Zbl 0671.34053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.